Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.30
pages 23-31

Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures

Alexander G. Chentsov
N.N. Krasovsky Institute of Mathematics and Mechanics Ural Branch of Russian Academy of Sciences Ural Federal University Ekaterinburg, Russia
O. A. Cherepanova
Institute of Mathematics and Mechanics, Ural Division, Russian Academy of Sciences


The paper is aimed at constructing sets of asymptotic attainability in the space of functionals with the topology of pointwise convergence for the case where the constraints imposed on the choice of another system of functionals are perturbed. The construction of an extension in the class of two-valued normalized finitely additive measures is suggested for the case of embedding of the "conventional" solution space by assigning a Dirac measure to a selected point. The structure of the attraction set for the class of approximate solutions of the directedness type is established. The possibility for this set to be implemented in a "neighborhood" way as a "close" image set for the corresponding relaxation of the system of constraints is also established.

Articles with similar content:

Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
On Problems of Mathematical Modeling of the Dynamics of Partially Determined at Initial-Boundary Perturbations Distributed Spatio-Temporal Processes
Journal of Automation and Information Sciences, Vol.48, 2016, issue 6
Vladimir Antonovich Stoyan
Solar-GPS Navigation Dataware System for Spacecraft
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Alexander I. Tkachenko
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
On Approximation of the Quasi-Smooth Functions by Their Poisson Type Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Yuriy I. Kharkevych